Articles scientifiques

A folk theorem for minority games

S. Scarlatti, M. SCARSINI, J. Renault

Games and Economic Behavior

2005, vol. 53, n°2, pp.208-230

Départements : Economie et Sciences de la décision

We study a particular case of repeated games with public signals. In the stage game an odd number of players have to choose simultaneously one of two rooms. The players who choose the less crowded room receive a reward of one euro (whence the name "minority game"). The players in the same room do not recognize each other, and between the stages only the current majority room is publicly announced. We show that in the infinitely repeated game any feasible payoff can be achieved as a uniform equilibrium payoff, and as an almost sure equilibrium payoff. In particular we construct an inefficient equilibrium where, with probability one, all players choose the same room at almost all stages. This equilibrium is sustained by punishment phases which use, in an unusual way, the pure actions that were played before the start of the punishment

A note on comparative downside risk aversion

M. SCARSINI, S. Modica

Journal of Economic Theory

2005, vol. 122, n°2, pp.267-271

Départements : Economie et Sciences de la décision

We provide comparative global conditions for downside risk aversion, which are similar to the ones studied by Ross for risk aversion. We define a coefficient of downside risk aversion, and study its local properties

Archimedean copulae and positive dependence

A. Müller, M. SCARSINI

Journal of Multivariate Analysis

2005, vol. 93, pp.434-445

Départements : Economie et Sciences de la décision

Mots clés : Conditionally increasing, MTP2, Positive lower orthant dependent, Exchangeability, Binary sequences

Choice-based Elicitation and Decomposition of Decision Weights for Gains and Losses under Uncertainty

M. ABDELLAOUI, M. Vossmann, M. Weber

Management Science

2005, vol. 51, n°9, pp.1384-1399

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)

Mots clés : Decision under uncertainty, Choquet expected utility, Cumulative prospect theory, Decision weights, Choice-based probabilities, Probability weighting

Continuous-Time Games of Timing

R. Laraki, E. Solan, N. VIEILLE

Journal of Economic Theory

février 2005, vol. 120, n°2, pp.206-238

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)

Mots clés : Timing games, Continuous-time games, Games of timing, War of attrition, Preemption games

We address the question of existence of equilibrium in general timing games with complete information. Under weak assumptions, any two-player timing game has a Markov subgame perfect -equilibrium, for each >0. This result is tight. For some classes of games (symmetric games, games with cumulative payoffs), stronger existence results are established